# SDR MALA000644

- Difficulty date: September 22, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 418
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, FLOOR SUPPORT ANGLE IS CORRODED AT STA 272 AND RBL 18.  REFER TO CELSIUS TASK CARD 1543, W/O 18737.  MAINTENANCE REMOVED CORROSION AS REQUIRED IAW SRM 51-70-40.  MATERIAL IS OUT OF LIMITS REF SRM 51-10-10.  FABRICATED NEW ANGLE PER SAMPLE IAW SRM 51-20-20 AND 51-20-30 LOCATED DRILLED AND FABRICATED NEW ANGLE PER SAMPLE IAW SRM 51-40-40.  ALODINED, PRIMED AND TOPCOATED 51-20-42/43.  FAY SEALED AND INSTALLED REF SRM 51-40-21.
